# SDR AC2R2018042003

- Difficulty date: March 7, 2016
- Submitted: April 20, 2018
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N639MC
- Make and model: Agusta AW139
- Aircraft serial: 41288
- Aircraft time: 3,469 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Lack Of Lube
- Location: Oil Cooler Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE OIL COOLER FAN FOR DRY BEARING.
